• question-icon

    What causes vomiting and coughing while on Excedrin?

default
Posted on Sun, 30 Jul 2017 in Headache and Migraines
Question: I swallowed an Excedrin migraine tablet down the wrong pipe. I immediately started coughing and vomiting. I didn't see the pill come back up and I haven't been able to cough it back up. I'm breathing ok but have a little bit of rattling when I force myself to breath and exhale deeply.
doctor
Answered by Dr. Erion Spaho 1 hour later
Brief Answer:
Evaluation by a Doctor is necessary.

Detailed Answer:
Hello and thanks for using HealthcareMagic.

I have read your question and understand your concerns.

Even if the tablet gone to the respiratory airways, it should be dissolved by now, however, getting checked by your Doctor, or at your ER is necessary to be evaluated about any swelling or irritation of respiratory airways.

Hope you found the answer helpful.

Take care.
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Erion Spaho

Neurologist, Surgical

Practicing since :2004

Answered : 3861 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Excedrin

doctor1 MD

hello i am Cheryl and i have had migraine for 11 years now i have had a C.A.T. scan and they said nothing is wrong can you help me. i have been...

doctor1 MD

hello last night i went to bed with a headache and i still have it this morning. i took an excedrin at about 5pm last night it didn t work. at...

doctor1 MD

I cracked my neck accidentally for the first time and experienced severe pain directly afterwards. It severely hurts to turn my head from side to...

doctor1 MD

Hello, I have had a migrane for 3 days now with nausea and overall body aches. Do you think I should go see a doctor? I have taken Excedrin Migrane...

doctor1 MD

Hello, If i take Excedrin PM, Tylenol , or ibuprofen I cannot breath. I do have asthma and have been able to take all of these in the past but i am...

doctor1 MD

Thank you. I am finishing the third week of a head ache located in the same spot: Right temporal lobe . I've been taking OTC Excedrin muscle stress...

doctor1 MD

I have just started taking Amoxicillin Pot Clavulanate for possible pneumonia. With a headache, can I simultaneously use some Excedrin?

Get personalised answers from verified doctor in minutes across 80+ specialties

130 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Erion Spaho
  • Q - What causes tingling and pins and needle sensation on the left side of...

  • Q - What causes numbness in feet and ankles?

  • Q - What causes mouth spots and pit in forehead?

  • Q - What causes tingling feeling in shoulder?

  • Q - Suggest treatment for panic attacks, non functional rectum and memory loss

  • Q - What causes numbness in the right side of foot and leg?

  • Q - What causes burning sensation and tingling in hands and feet?

  • Q - What does my CT scan suggest?

  • Q - What causes shortness of breath in a patient with fibromyalgia?

  • Q - What causes severe muscle twitches at night in shoulders and arms?

backtotop2